Artículo

Estamos trabajando para incorporar este artículo al repositorio
Consulte el artículo en la página del editor
Consulte la política de Acceso Abierto del editor

Abstract:

Given a bounded domain Ω in RN, N≥ 1 we study the homogenization of the weighted Fučík spectrum with Dirichlet boundary conditions. In the case of periodic weight functions, precise asymptotic rates of the curves are obtained. © 2017, Springer International Publishing.

Registro:

Documento: Artículo
Título:Precise homogenization rates for the Fučík spectrum
Autor:Salort, A.M.
Filiación:Departamento de Matemática, FCEN - Universidad de Buenos Aires, Ciudad Universitaria, Pabellón I (1428) Av. Cantilo s/n, Buenos Aires, Argentina
IMAS - CONICET, Buenos Aires, Argentina
Palabras clave:Eigenvalue homogenization; Nonlinear eigenvalues; Order of convergence; p-Laplacian
Año:2017
Volumen:24
Número:4
DOI: http://dx.doi.org/10.1007/s00030-017-0452-z
ISSN:10219722
Registro:http://digital.bl.fcen.uba.ar/collection/paper/document/paper_10219722_v24_n4_p_Salort

Referencias:

  • Alif, M., Gossez, J.-P., On the Fučík spectrum with indefinite weights (2001) Differ. Integral Equ., 14 (12), pp. 1511-1530
  • Arias, M., Campos, J., Fučik spectrum of a singular Sturm–Liouville problem (1996) Nonlinear Anal., 27 (6), pp. 679-697
  • Arias, M., Campos, J., Cuesta, M., Gossez, J.-P., An asymmetric Neumann problem with weights (2008) Ann. Inst. H. Poincaré Anal. Non Linéaire, 25 (2), pp. 267-280
  • Azorero, J.G., Peral Alonso, I., Comportement asymptotique des valeurs propres du p -Laplacien (1988) C. R. Acad. Sci Paris Sér. I Math., 307 (2), pp. 75-78
  • (2002) J. Comput. Appl. Math., , Brown, B.M., Reichel, W.: Computing eigenvalues and Fučík-spectrum of the radially symmetric p -Laplacian. 148(1), 183–211 () (on the occasion of the 65th birthday of Professor Michael Eastham)
  • Conti, M., Terracini, S., Verzini, G., On a class of optimal partition problems related to the Fučík spectrum and to the monotonicity formulae (2005) Calc. Var. Partial Differ. Equ., 22 (1), pp. 45-72
  • On the Dirichlet problem for weakly non-linear elliptic partial differential equations (1976) Soc. Edinb. Sect. A, , Dancer, E.N. Proc. R. 76(4), 283–300 (/77)
  • de Figueiredo, D.G., Gossez, J.-P., On the first curve of the Fučík spectrum of an elliptic operator (1994) Differ. Integral Equ., 7 (5), pp. 1285-1302
  • del Pino, M., Drábek, P., Manásevich, R., The Fredholm alternative at the first eigenvalue for the one-dimensional p -Laplacian (1999) J. Differ. Equ., 151 (2), pp. 386-419
  • Drábek, P., Solvability and bifurcations of nonlinear equations (1992) Pitman Research Notes in Mathematics Series, vol, p. 264. , Longman Scientific & Technical, Harlow; copublished in the United States with John Wiley & Sons, Inc., New York
  • Fernández Bonder, J., Pinasco, J.P., Salort, A.M., Eigenvalue homogenization for quasilinear elliptic equations with various boundary conditions. Electron (2016) J. Differ. Equ, 2016 (30), pp. 1-15
  • J. Math., , Fernández Bonder, J., Pinasco, J.P., Salort, A.M.: Homogenization of Fučík eigencurves Mediterr. 14, 90
  • Fučík, S., Kufner, A., (1980) Nonlinear Differential Equations, Studies in Applied Mechanics, , 2, Elsevier Scientific Publishing Co., Amsterdam-New York
  • On the first curve in the Fučik spectrum with weights for a mixed p -Laplacian (2007) Int. J. Math. Math. Sci., , Leadi, L., Marcos, A. Art. ID 57607, 13
  • Various half-eigenvalues of scalar p -Laplacian with indefinite integrable weights (2009) Abstr. Appl. Anal., , Li, W., Yan, P. Art. ID 109757, 27
  • (2015) Asymptotic behavior of the curves in the fucik spectrum. Contemp. Math., , Pinasco, J.P., Commun, A.M.: Salort, (to appear)
  • Pinasco, J.P., Salort, A.M., Quasilinear eigenvalues (2015) Rev. Un. Mat. Argent., 56 (1), pp. 1-25
  • Pinasco, J.P., Salort, A.M., Eigenvalue homogenisation problem with indefinite weights (2016) Bull. Aust. Math. Soc., 93 (1), pp. 113-127
  • Reichel, W., Walter, W., Radial solutions of equations and inequalities involving the p -Laplacian (1997) J. Inequal. Appl., 1 (1), pp. 47-71
  • Rynne, B.P., The Fučík spectrum of general Sturm–Liouville problems (2000) J. Differ. Equ., 161 (1), pp. 87-109
  • Salort, A.M., Convergence rates in a weighted Fuc̆ik problem (2014) Adv. Nonlinear Stud., 14 (2), pp. 427-443

Citas:

---------- APA ----------
(2017) . Precise homogenization rates for the Fučík spectrum, 24(4).
http://dx.doi.org/10.1007/s00030-017-0452-z
---------- CHICAGO ----------
Salort, A.M. "Precise homogenization rates for the Fučík spectrum" 24, no. 4 (2017).
http://dx.doi.org/10.1007/s00030-017-0452-z
---------- MLA ----------
Salort, A.M. "Precise homogenization rates for the Fučík spectrum" , vol. 24, no. 4, 2017.
http://dx.doi.org/10.1007/s00030-017-0452-z
---------- VANCOUVER ----------
Salort, A.M. Precise homogenization rates for the Fučík spectrum. 2017;24(4).
http://dx.doi.org/10.1007/s00030-017-0452-z